MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PHILIPS INTELLIVUE CAPNOGRAPHY EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PHILIPS INTELLIVUE CAPNOGRAPHY EXTENSION
Model Number M3014A
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 11/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a multimeasurement server (mms) was attached to a capnography extension.Both were used in companion mode with a intellivue mx700 patient monitor.During use the mms was separated from the capnography extension and fell on the patient's head.The device was in use on a patient at the time of the reported issue.The mms fell on patient's head.The patient underwent a ct scan of the head.No additional information regarding the patient, such as gender, age, height, and weight were provided.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that a multimeasurement server (mms) was attached to a capnography extension.Both were used in companion mode with a intellivue mx700 patient monitor.During use the mms was separated from the capnography extension and fell on the patient's head.The mms fell on patient's head.The patient underwent a ct scan of the head.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site.During the evaluation the fse found that the mms lock was missing and the top cover showed a physical damage.A goods movement indicates a ms_hms mms ext.Lever locks (5ea) (451261012721) + ms_hms mse top cover assy (451261016601) were shipped to the customer to repair and resolve their issue.The product labeling shipped with the device clearly warns that "if the monitor is mechanically damaged, or if it is not working properly, do not use it for any monitoring procedure on a patient.Contact your service personnel." after part(s) replacement the device was returned to functional use with no further issue(s) identified.

Brand Name
PHILIPS INTELLIVUE CAPNOGRAPHY EXTENSION
Common Device Name
PHILIPS INTELLIVUE CAPNOGRAPHY EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12832209
Report Number9610816-2021-10495
Device Sequence Number1362215
Product Code MHX
UDI-Device Identifier00884838021549
UDI-Public00884838021549
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3014A
Device Catalogue NumberM3014A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown